# SDR CALA2024111301122

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N37527
- Make and model: Boeing 737-9
- Aircraft serial: 43463
- Aircraft time: 12,803 hours, 4,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - L2 EXTERNAL EMERGENCY LIGHT DOES NOT ILLUMINATE PERFORMED OPS CHECK OF EXTERNAL EMERGENCY LIGHTS REF: AMM 33-51-00. FOUND ALL EXTERIOR LIGHTS WORKING OKAY.
